Show simple item record

dc.contributor.authorMingarelli, Angelo B. ( Orcid Icon 0000-0003-3870-5965 )
dc.contributor.authorSadarangani, Kishin ( )
dc.date.accessioned2021-08-05T14:01:42Z
dc.date.available2021-08-05T14:01:42Z
dc.date.issued2007-03-09
dc.identifier.citationMingarelli, A. B., & Sadarangani, K. (2007). Asymptotic solutions of forced nonlinear second order differential equations and their extensions. Electronic Journal of Differential Equations, 2007(40), pp. 1-40.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14200
dc.description.abstractUsing a modified version of Schauder's fixed point theorem, measures of non-compactness and classical techniques, we provide new general results on the asymptotic behavior and the non-oscillation of second order scalar nonlinear differential equations on a half-axis. In addition, we extend the methods and present new similar results for integral equations and Volterra-Stieltjes integral equations, a framework whose benefits include the unification of second order difference and differential equations. In so doing, we enlarge the class of nonlinearities and in some cases remove the distinction between superlinear, sublinear, and linear differential equations that is normally found in the literature. An update of papers, past and present, in the theory of Volterra-Stieltjes integral equations is also presented.en_US
dc.formatText
dc.format.extent40 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSecond order differential equationsen_US
dc.subjectNonlinearen_US
dc.subjectNon-oscillationen_US
dc.subjectIntegral inequalitiesen_US
dc.subjectAtkinson's theoremen_US
dc.subjectAsymptotically linearen_US
dc.subjectAsymptotically constanten_US
dc.subjectOscillationen_US
dc.subjectDifferential inequalitiesen_US
dc.subjectFixed point theoremen_US
dc.subjectVolterra-Stieltjesen_US
dc.subjectIntegral equationsen_US
dc.titleAsymptotic solutions of forced nonlinear second order differential equations and their extensionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record